Vector Spaces over a Regular Ring

N. R. Gopala Rao

Mathematische Annalen (1966)

  • Volume: 167, page 280-291
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gopala Rao, N. R.. "Vector Spaces over a Regular Ring." Mathematische Annalen 167 (1966): 280-291. <>.

author = {Gopala Rao, N. R.},
journal = {Mathematische Annalen},
keywords = {ordered sets, lattices},
pages = {280-291},
title = {Vector Spaces over a Regular Ring},
url = {},
volume = {167},
year = {1966},

AU - Gopala Rao, N. R.
TI - Vector Spaces over a Regular Ring
JO - Mathematische Annalen
PY - 1966
VL - 167
SP - 280
EP - 291
KW - ordered sets, lattices
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.